# SDR DALA2019110206389

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1341878) DURING INSPECTION FOUND CRACK ON FRAME STA 500F BTW S-8R AND S-9R AT PAX CABIN. CRACK WAS FOUND AS FOLLOW 0.500" LENGTH . FRAME WAS REPAIRED PER ERA 582416-14AD
